# SDR UPS06446547

- Difficulty date: March 11, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO DOOR CUTOUT AFT HINGE TWO FASTENER HOLES FOUND CRACK AT INTERNAL TEE ANGLE APPROX 0.040" AND 1/16" RUNNING DOWN RESPECTING.  FWD CARGO DOOR CUTOUT AFT HINGE TWO TEE ANGLES REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND SRM 51-30-02.
